| Catalog Number |
DWF424B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Implant Pain (4561)
| Date of Event |
04/17/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: "subject: (b)(6) shout - tornier shoulder outcomes study.Pain in the shoulder due to a fall.".
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.